I am 16 and have got PCOS . I had a cyst removed around 6months ago due to lack of periods this was supposed to cure that but it didn't and I haven't had a period since my op. I never went to see my doc as I'm scared she will question and put all my problems down to my weight (which I am trying hard to shift) so when I got the guts (with the help of mummy) my doc put me on metformin (1 a day for a week then 2 a day)
I just increased it to 2 a day recently but have been unwell for a while so yesterday I took only 1 and today haven't taken any.
My question is bascially how will this effect me? by decreasing my dose is there a major problem with how long my periods will take to start? and by missing one day will I have a major problem?
It shouldn't hurt anything if you missed one day. What my doctor told me to do was take 1 a day for a week, then move up to 2 a day for a week and finally 3 a day permanently. However, He also told me that the meds might have some side effects and basically if I couldn't tolerate the side effects don't move the doasge up. He also said if I moved the doasge up and didn't feel well bring it back down. All you are trying to do is build up the medication in your system so if you can't handle the doasge it isn't the end of the world but you need to talk to your doctor about how the medication makes you feel.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.